# SDR USAAD99109

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS FOR ROWS 10-13 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE ROW 10-13 CEILING EMERGENCY LIGHTS.  (M)
